# SDR AALA20120130TUL10

- Difficulty date: January 30, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N690AA
- Make and model: Boeing 757223
- Aircraft serial: 25696
- Aircraft time: 66,437 hours, 18,766 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N5246U8
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 4 DOOR GUTTER SUPPORT CORRODED BETWEEN STATIONS 1640  TO 1660.  INSTALLED RIGHT NUMBER 4 DRAIN SUPPORT FROM STATIONS 1640 TO 1660 PER SRM 51-10-02-OG.
